# SDR DALA2024081608201

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 7,288 hours, 831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3421 SEAT 50HJ EEPL LIGHT INOP. CORRECTIVE ACTION: REPLACED LAMP ASSEMBLY AND REPAIRED WIRE PER A330 AMM 33-52. (6163222)
